I take birth control pills so that I have a period every three months (and always use condoms, too). This Wednesday I came off my pills to have my period. Normally my period will start 2 or so days after I stop taking the pills, so I figured it'd start Friday. Thursday evening I even had cramps like I usually do the day before it begins. However, Friday I came down with a fever (starting to get better today), and now it's Sunday and I still haven't started my period. I'm worried why it hasn't come yet, since it usually only takes a few days after I stop taking my pills, so I'm wondering if being sick could have any affect on someone's cycle. I did miss one pill weeks ago (about a week and a half before sex), but there have never been any issues with the condoms either (no tearing, etc). Any insight would be really appreciated!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.